# SDR DALA2025070705009

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 26,026 hours, 19,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Missing
- Location: Zone 500 Flap
- Part time: 26,022 hours, 19,297 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3940 -UFC- AIRCRAFT ARRIVED IN RDU WITH THE LEFT-WING OUTBOARD AFT TRAILING EDGE FLAP ASSEMBLY MISSING. MISSING FLAP PANEL CAUSED SLIGHT UNCOMMANDED ROLL. CORRECTIVE ACTION: MAINTENANCE REPLACED OUTBOARD AFT FLAP PER B737 AMM 21-51-22.
